# SDR AU981519

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly 3AF32C87
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653446P010
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 CYLINDER HEAD CRACKED.  CRACK LENGTH APPROXIMATELY 25.4 MM (1 INCH).    PART TC:  1,865.
